# SDR KBM2003F00106

- Difficulty date: November 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 13,404 hours
- Engine: Allsn 250C20
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: MS24171D1
- Condition: Intermittent
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY RELAY OPERATES INTERMITTENTLY.  REPLACED WITH SERVICEABLE.
